A 53-year-old man with dyspnoea, respiratory failure, consistent with infliximab-induced acute interstitial pneumonitis after an accelerated induction dosing schedule.
Аннотация
A 53-year-old man with ulcerative colitis (UC) suffered fatal acute interstitial pneumonitis (AIP) post completing an accelerated infliximab induction course. This is the first case reported in this setting. A literature review found four similar cases of infliximab-induced interstitial lung disease in the setting of treating patients with UC using standard infliximab regimens had successful treatment of the subjects post infliximab discontinuation. Unfortunately, the patient we are presenting, who had an accelerated infliximab induction course, did not survive. Although a prior small trial along more recent new small studies continue to show a benefit in reducing the need for early colectomy with the accelerated infliximab induction regimen as salvage therapy, it should be used cautiously until more safety data are available. Further larger trials are required to investigate rare side effects that may be associated with this regimen such as rapidly progressive lung toxicity as seen in this patient.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.